I am 29 year old boy. As per doctor advice I am suffering from Brochial Asthma and High Blood Pressure. When I go to consulting doctor. The doctor has adviced me ROTACAP 400mg + AMOLODIPINE 5 mg (both are twice daily). After taking a medicines one month. My BP is controlled and doctor adviced ROTACAP 400 once in a day. But I am feeling light pain in chest on left side and un easy feel in chest area. Some times feeling breething problem. What can I do
What you are feeling, light pain and breathing problem suggests that your asthma is not as well-controlled as it could be. Another explanation could be that you are experiencing side effects from the Rotacap®. It is possible that the dose is too high for you and if you are going to take this medicine you should divide the dose. But there is something else the Ventolin® Rotacap® is a short-acting bronchodilator. These days it is more common to use a long-acting bronchodilator combined with an inhaled steroid. Such a combination could provide better relief of your shortness of breath without the risk of side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.